Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1996, Volume 51, Issue 6, Pages 1220–1222
DOI: https://doi.org/10.1070/RM1996v051n06ABEH003016
(Mi rm1036)
 

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the completeness and basis property for a system of root functions of strongly elliptic functional-differential operators

V. V. Pod'yapol'skii, A. L. Skubachevskiia

a Moscow Aviation Institute
References:
Accepted: 18.04.1996
Bibliographic databases:
Document Type: Article
Language: English
Original paper language: Russian
Citation: V. V. Pod'yapol'skii, A. L. Skubachevskii, “On the completeness and basis property for a system of root functions of strongly elliptic functional-differential operators”, Russian Math. Surveys, 51:6 (1996), 1220–1222
Citation in format AMSBIB
\Bibitem{PodSku96}
\by V.~V.~Pod'yapol'skii, A.~L.~Skubachevskii
\paper On the completeness and basis property for a~system of root functions of strongly elliptic functional-differential operators
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 6
\pages 1220--1222
\mathnet{http://mi.mathnet.ru/eng/rm1036}
\crossref{https://doi.org/10.1070/RM1996v051n06ABEH003016}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1440172}
\zmath{https://zbmath.org/?q=an:0887.35156}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51.1220P}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996XC92200019}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040651746}
Linking options:
  • https://www.mathnet.ru/eng/rm1036
  • https://doi.org/10.1070/RM1996v051n06ABEH003016
  • https://www.mathnet.ru/eng/rm/v51/i6/p219
  • This publication is cited in the following 5 articles:
    1. Tasevich A., “Analysis of Functional-Differential Equation With Orthotropic Contractions”, Math. Model. Nat. Phenom., 12:6, SI (2017), 240–248  crossref  mathscinet  zmath  isi  scopus  scopus
    2. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. L. E. Rossovskii, “Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function”, Journal of Mathematical Sciences, 223:4 (2017), 351–493  mathnet  crossref
    4. L. E. Rossovskii, “On the Spectral Stability of Functional-Differential Equations”, Math. Notes, 90:6 (2011), 867–881  mathnet  crossref  crossref  mathscinet  isi
    5. Pod'yapol'skii, VV, “The spectral asymptotics of strongly elliptic difference-differential operators”, Differential Equations, 35:6 (1999), 794  mathnet  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:635
    Russian version PDF:265
    English version PDF:42
    References:86
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025